MAUDE Adverse Event Report: 7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM

7D SURGICAL ULC 7D SURGICAL SYSTEM; NAVIGATION SYSTEM
Model Number 10-0001
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Numbness (2415)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event logs were reviewed, and it was noted that the y-frame navigation reference was not fully captured during the initial spin.The following warning was displayed on the interface: "attention: registration accuracy may not be suitable for navigation." the surgeon accepted the registration as is and proceeded with navigation.Navigation under a simulated adjusted registration displays the screw trajectories to be inferior of the pedicle as seen in fluoro.Quality compliance will continue to monitor for similar complaints as part of routine post-market surveillance.
 
Event or Problem Description
On 29 jul 2025, orthofix was made aware of the following event during navigation using 7d surgical flash imaging.Per the reporter, the surgeon navigated rs1 to rl2, cannulated via gearshift, and placed screws.On ls1 a discrepancy in accuracy was noticed.Fluoro imaging was performed, and it was discovered that the previous 6 screws were off either laterally, medially, or in the disc space.All screws were removed and navigation aborted.The patient is experiencing numbness in one leg and the opposite toe/foot.The surgeon noted that they both seem to be subsiding.

Brand Name
7D SURGICAL SYSTEM
Common Device Name
NAVIGATION SYSTEM
Manufacturer (Section D)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA  M3B 2R7
Manufacturer (Section G)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA   M3B 2R7
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key22913418
Report Number3012098629-2025-00008
Device Sequence Number18358629
Product Code OLO
UDI-Device Identifier00628341520379
UDI-Public00628341520379
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-0001
Device Catalogue Number10-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown